# SDR 2005UALA00428

- Difficulty date: May 6, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 49,528 hours, 27,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64641
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING ROW 11 THROUGH 15 INOP.  EEL WIRING WAS CUT AT SEAT TRACK NEAR MAIN GEAR DOWNLOCK VIEWPORT AND WAS REPAIRED WITH SPLICE.
